Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Need medication for diarrhea

Hello, I have had diarrhea or watery stool recently; almost for the past two weeks. I suspect that it may be the St. John s Worts that I am taking. I recently switched brands after realizing the GNC brand didn t work as the brand I was taking before. Could the St. John s Wort be responsible for this? I was taking the previous brand for a few months and didn t have any problems. If the St. John s Worts is the cause can the change back help?
Wed, 12 Mar 2014
Report Abuse
Nephrologist 's  Response
Hello

Thanks for the query

If you have got diarrhea after starting St John Wort then it is most likely to be due to it
I recommend that you get back to the previous brand or stop at john wort to help you with the diarrhea. If the diarrhea does not subside then please visit your GP to rule out an infectious cause for the diarrhea

I hope in was of help

Regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Waterborne diseases


Need medication for diarrhea

Hello Thanks for the query If you have got diarrhea after starting St John Wort then it is most likely to be due to it I recommend that you get back to the previous brand or stop at john wort to help you with the diarrhea. If the diarrhea does not subside then please visit your GP to rule out an infectious cause for the diarrhea I hope in was of help Regards